In this paper, we study ε-generalized weak subdifferential for vector valued functions defined on a real ordered topological vector space X. We give various characterizations of ε-generalized weak subdifferential for this class of functions. It is well known that if the function f : X → R is subdifferentiable at x0 ∈ X, then f has a global minimizer at x0 if and only if 0 ∈ ∂ f(x0). We show that a similar result can be obtained for ε-generalized weak subdifferential. Finally, we investigate some relations between ε-directional derivative and ε-generalized weak subdifferential. In fact, in the classical subdifferential theory, it is well known that if the function f : X → R is subdifferentiable at x0 ∈ X and it has directional derivative at x0 in the direction u ∈ X, then the relation f ′(x0, u) ≥ ⟨u, x∗⟩, ∀ x∗ ∈ ∂ f(x0) is satisfied. We prove that a similar result can be obtained for ε- generalized weak subdifferential.
 A.Y. Azimov and R.N. Gasmiov, On weak conjugacy, weak subdifferentials and duality with zero gap in nonconvex optimization, Int. J. Appl. Math., 1(1999), 171-192.  A.Y. Azimov and R.N. Gasmiov, Stability and duality of nonconvex problems via augmented Lagrangian, Cybernet. Syst. Anal., 38(2002), 412-421.  J.M. Borwein, Continuity and differentiability properties of convex operators, Proc. London Math. Soc., 44(1982), 420-444.  R.N. Gasimov, Augmented Lagrangian duality and nondifferentiable optimization methods in nonconvex programing, J. Global Optim., 24(2002), 187-203.  Guang-ya Chen, Xuexiang Huang and Xiaogi Yang, Vector optimization: Set-Valued and Variational Analysis, Springer, Berlin, 2005.  J. Jahn, Vector optimization, Springer, Berlin, 2004.  Y. Kuc ¨ uk, L. Ataserer and M. K ¨ uc ¨ uk, ¨ Generalized weak subdifferentials, Optimization, 60(5)(2011), 537-552.  R.T. Rockafellar, The theory of subgradients and its application to problems of optimization-convex and nonconvex functions, Heldermann, Berlin, 1981.  C. Zalinescu, Convex analysis in general vector spaces, World Scientific Publishing, Singapore, 2002.  J. Zowe, Subdifferentiability of convex functions with values in an ordered vector space, Math. Scand., 34(1974), 69-83.